# SDR QXEA200600493

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,347 hours, 11,753 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2335 - APU STARTED NORMALLY AND RAN WITH GENERATOR SUPPLYING POWER, BUT WHEN BLEED AIR WAS SELECTED, APU AUTO SHUTDOWN AND FAIL MESSAGE APPEARED ON APU CONTROL PANEL.  RAN EA/CHECKLIST AND RESTORED APU STARTED NORMALLY.  MAINTENANCE RAN APU WITH GENERATOR AND AIR.  NO APU SHUTDOWN.  ALL INDICATIONS NORMAL.  PERFORMED FUNCTIONAL CHECK IAW Q400 AMM TASK 49-00-00-720-801.  OPS CHECK NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
